# SDR AALA202208115898

- Difficulty date: July 29, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 62,605 hours, 28,580 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1011
- Condition: Odor
- Location: Zone 300 - Stabs
- Part time: 63,011 hours, 25,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT AND ON THE GROUND. **SUPPLEMENTAL REPORT FOR AALA202208015898: ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 26L00021001. APU IDENTIFIED AS ODOR SOURCE. REPLACED APU. CLEANED APU AIR INTAKE PER JOB CARD 26T31049006. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER JOB CARD 26L00021004. ** (CLOSED)
